Positive Solutions for Sturm-Liouville Boundary Value Problems in a Banach Space
Hua Su,
Lishan Liu and
Yonghong Wu
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
We consider the existence of single and multiple positive solutions for a second-order Sturm-Liouville boundary value problem in a Banach space. The sufficient condition for the existence of positive solution is obtained by the fixed point theorem of strict set contraction operators in the frame of the ODE technique. Our results significantly extend and improve many known results including singular and nonsingular cases.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/572172.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/572172.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:572172
DOI: 10.1155/2012/572172
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().